# SDR DALA13020453133

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOVABLE PLATE LOCATED AT LEVEL FR 20 LT SIDE PAX CABIN L=1" W=0.50" .  REPLACED MOVABLE PLATE AT LEVEL FR 20 LT SIDE PAX CABIN SRM 51-72-11 AND DWG D53112012.
